# SDR SIMA201108803

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 27,523 hours, 25,828 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3640 ON LANDING THE CREW REPORTED THAT THE BAGGAGE SMOKE INDICATION ON ECIAS CAME ON.  THE CREW PRESSED THE FIRE EXTINGUISHER BUTTON.  THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH BAGGAGE FIRE EXTINGUISHER BOTTLE P/N: 346000731 - S/N: 33861F1 AND P/N: 337000271 - S/N: 70563D1.  ALSO REMOVED AND REPLACED BOTH FIRE DETECTORS P/N: 47359713 S/N: 0085 AND 1610.  THE AIRCRAFT WAS RETURNED TO SERVICE.
